# SDR USAA920080278

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 58,021 hours, 25,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A5431
- Condition: Defective
- Location: R1 Door
- Part time: 50,314 hours, 22,382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 570 - LAS-PHX - EMERGENCY EQUIPMENT - R1 SLIDE WILL NOT ARM.  HANDLE DOES NOT SNAP INTO POSITION.  SLIDE WAS REMOVED FOR FERRY FLIGHT AND DOOR ASSIST BOTTLE DEACTIVATED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE/RAFT IAW TASK CARD R1C25304.
